Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Blood mixed mucus from the nose after skydiving. Had cold. Prescribed with antibiotics. Anything seriously wrong?

Hi, I was getting over a cold that started over a week ago. I still had somewhat of a stuffy nose at the time. I decided to go skydiving. On the first jump green mucus blew out of my nose during free fall on the second jump blood came out of my nose in free fall. After that jump I decided to stop and see a doctor. He prescribed me antibiotics Three days later I still have a stuffy nose and when I blow my nose sometimes blood mixed in the mucus comes out of right nostril . Is there anything seriously wrong?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Pressure changes during fall from a height can cause increase nasal secretion and bleeding especially in a preinfected state.

As per your description, I do not feel there is something very serious. All the symptoms that you had during the free fall could be as a result of already inflamed nasal mucosa and the pressure changes.

Do not worry. Continue the antibiotics prescribed to you. In addition steam inhalation and oral antihistamines will give added benefits.

Though there are no restrictions to skydiving, it would be better to avoid such events until 2-3 weeks following recovery from any infection.

Hope this answers your query.

Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor